# SDR ASAA9680002

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trim
- Condition: Detached
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - AFTER ARRIVAL OF FLT 534 - FLIGHT ATTENDANT REPORTED THE L1 DOOR WAS DIFFICULT TO CLOSE.  FOUND DOOR TRIM DISPLACED AND LOWER INSERT DETACHED.  REATTACHED INSERT AND REPOSITIONED TRIM AND OPERATED NORMALLY.  (M)
